# SDR ASOA2014122211890

- Difficulty date: December 15, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 21,355 hours, 20,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O FLASHLIGHT INOPERATIVE.  R & R F/O FLASH LIGHT IAW AMM 25-60-00.
